Isoperimetric Constants of Manifolds with Small Handles.
Mathematische Zeitschrift, Tome 184 (1983), pp. 435-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1983__184_173375,
author = {Isaac Chavel and Edgar A. Feldmann},
title = {Isoperimetric {Constants} of {Manifolds} with {Small} {Handles.}},
journal = {Mathematische Zeitschrift},
pages = {435--448},
year = {1983},
volume = {184},
zbl = {0525.53054},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__184_173375/}
}
Isaac Chavel; Edgar A. Feldmann. Isoperimetric Constants of Manifolds with Small Handles.. Mathematische Zeitschrift, Tome 184 (1983), pp. 435-448. http://geodesic.mathdoc.fr/item/MZ_1983__184_173375/